# SDR SWIA201541606

- Difficulty date: November 19, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 3,852 hours, 2,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BLEED 1 OVERPRESSURE CAUTION MESSAGE AFTER TAKEOFF THAT WOULD NOT CLEAR.  DECLARED EMERGENCY, RETURNED TO FIELD.  C/W FIM PROCEDURES.  FOUND THAT PACK 1 WAS PREVIOUSLY DEFERRED IAW THE FIM, ALL FAULTS CLEARED AND OPS NORMAL.
